Advil Children's Ibuprofen Grape-Flavored Oral Suspension 100mg Perspective: front
Advil Children's Ibuprofen Grape-Flavored Oral Suspension 100mg Perspective: left
Advil Children's Ibuprofen Grape-Flavored Oral Suspension 100mg Perspective: right
Advil Children's Ibuprofen Grape-Flavored Oral Suspension 100mg Perspective: front
Advil Children's Ibuprofen Grape-Flavored Oral Suspension 100mg Perspective: left
Advil Children's Ibuprofen Grape-Flavored Oral Suspension 100mg Perspective: right

Advil Children's Ibuprofen Grape-Flavored Oral Suspension 100mg

4 fl ozUPC: 0030573017130
UNITED STATES
Purchase Options
Located in Aisle 26 in Your Store

When your child has a fever, you know what it’s like to wait it out. Children’s Advil lasts for up to 8 hours with just one dose to reduce fever. This multi symptom fever reducer/pain reliever in an easy-to-take liquid, reduces fever and temporarily relieves aches and pains due to the common cold, flu headaches and toothaches. Active ingredient Ibuprofen (NSAID) is the #1 pediatrician-recommended fever reducer/pain reliever because it reduces fever faster and longer (3). Children’s Liquid Advil is available in fruit, bubblegum, grape, blue raspberry, sugar-free, dye-free berry, and dye-free white grape flavors. This Children’s Advil is suitable for children ages 2-11 – review all labeled directions and warnings prior to administering to children. (1) Based on reducing fever below 100°F (3) Based on lowering fever below 100°F as compared to Children’s Tylenol.

  • Temporarily:
    • Reduces fever
    • Relieves minor aches and pains due to the common cold
    • Flu
    • Sore throat
    • Headaches and toothaches
  • Ibuprofen 100 mg Fever Reducer/Pain Reliever (NSAID) PER 5 mL
  • Lasts Up To 8 Hours
  • For Ages 2-11 Years

You Might Also Like:

Similar Items: